It looks like you're using Internet Explorer 11 or older. This website works best with modern browsers such as the latest versions of Chrome, Firefox, Safari, and Edge. If you continue with this browser, you may see unexpected results.
  • Summer Library Hours
    Monday - Friday, 7 AM - 4 PM | Saturday - Sunday, CLOSED
    All times are in Central Time
  • Faculty Publications: LaGrange, John

    This is a list of all the publications made by LWC faculty and staff.

    About the faculty member

    Dr. LaGrange is an Associate Professor of Mathematics and serves as the program coordinator for the Department of Mathematics at Lindsey Wilson College.

    Email Dr LaGrange!

    Publications

     
    Spectra of Boolean graphs over finite fields of characteristic two
    D.S. Dillery and J.D. LaGrange, 
    Canadian Mathematical Bulletin, 61 (1)  (2020), 58-65.
    Divisor graphs of a commutative ring 
    J.D. LaGrange

    Advances in Commutative Algebra (A. Badawi et al., Eds.)
    Birkhäuser, Singapore, 2019, 217-244.
    Eulerian and Hamiltonian complements of zero-divisor graphs of pseudocomplemented posets
    S. Devhare, V. Joshi, and J.D. LaGrange
    Palest. J. Math., 8(2019), 30-39.